Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The decomposability of torsion free modules of finite rank


Author: Eben Matlis
Journal: Trans. Amer. Math. Soc. 134 (1968), 315-324
MSC: Primary 16.40
DOI: https://doi.org/10.1090/S0002-9947-1968-0230757-0
MathSciNet review: 0230757
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.40

Retrieve articles in all journals with MSC: 16.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0230757-0
Article copyright: © Copyright 1968 American Mathematical Society